# SDR AT9900045

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  A  CUSP WEB WAS FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED CORRODED SECTION OF CUSP WEB, FABRICATED A NEW SECTION OF WEB AND TWO SPLICES.  INSTALLED REPAIR PARTS IAW DC9 SRM 51-10-2, 53-11-3 AND RES NR 99195 (P/N 1A-41895-1).
